# SDR QMLA2012121012189

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 236 hours, 586 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 236 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TS0250
- Condition: Shorted
- Location: Search Light
- Part time: 236 hours, 586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, SMELLED ELECTRICAL BURNING, NO SMOKE IN AIRCRAFT.  RETURNED TO BASE.  FOUND ODOR TO BE COMING FROM SWITCH FOR CONTROLLABLE IR SEARCHLIGHT.   SWITCH IS MOUNTED IN COLLECTIVE.
